Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Discrete gauge invariant approximations of
a time dependent Ginzburg-Landau model of superconductivity

Author: Qiang Du
Journal: Math. Comp. 67 (1998), 965-986
MSC (1991): Primary 65M12, 65M15; Secondary 82D55
MathSciNet review: 1464143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present here a mathematical analysis of a nonstandard difference method for the numerical solution of the time dependent Ginzburg-Landau models of superconductivity. This type of method has been widely used in numerical simulations of the behavior of superconducting materials. We also illustrate some of their nice properties such as the gauge invariance being retained in discrete approximations and the discrete order parameter having physically consistent pointwise bound.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65M12, 65M15, 82D55

Retrieve articles in all journals with MSC (1991): 65M12, 65M15, 82D55

Additional Information

Qiang Du
Affiliation: Department of Mathematics, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong and Department of Mathematics, Iowa State University, Ames, Iowa 50011

PII: S 0025-5718(98)00954-5
Keywords: Ginzburg-Landau model of superconductivity, time dependent equations, nonstandard difference approximations, gauge invariance, convergence, error estimates
Received by editor(s): June 13, 1996
Received by editor(s) in revised form: February 19, 1997
Additional Notes: Research is supported in part by the U. S. National Science Foundation grant MS-9500718 and in part by the HKUST grant DAG 95/96.SC18.
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia